# SDR SWAA071256

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 2,579 hours, 1,460 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 32194211
- Part serial: 11236
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DECLARED EMERGENCY/AIR TURNBACK.  CREW REPORTED STRONG ELECTRICAL/OZONE SMELL IN COCKPIT AND CABIN.  REMOVED AND REPLACED LEFT A/C PACK 35 DEGREE VALVE PER MM.
